MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP

Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP
Catalog Number DYND74262
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when the dressing is pulled apart the sticky part is not coming off with the tab when you separate it.".
 
Additional Manufacturer Narrative
The account reported finding adhesive issue with iv start kit; when the dressing is pulled apart the sticky part is not coming off with the tab when you separate it.A photo was received for our investigation, and per evaluation of the photos received, the photos show 3 dressings and the paper frame was separated from the dressing itself so they would be unable to be placed or used; finished good production records were unable to be reviewed, and there are no issues with the finished good pack build that likely contributed to the reported issue.Per our investigation of the photos received, we were able to confirm the reported issue.The issue derives from the raw materials process when the force between frame liner and the film is too weak, and we are working with the component manufacturing facility for further evaluation and corrective actions.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START KIT W/CHLORAPREP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50817288
Report Number1417592-2026-44506
Device Sequence Number10680788
Product Code LRS
UDI-Device Identifier40080196862925
UDI-Public40080196862925
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74262
Device Lot Number24BBJ434
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/22/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown